# SDR ASAA0995757

- Difficulty date: May 25, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Part serial: 000848
- Condition: Chafed
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS AREAS OF CHAFING DAMAGE ON THE TRAILING EDGE WEDGE LOWER SURFACE.  REPAIRED IAW EA.
